# SDR SWIA202160511

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON ANTENNA MOUNT DOUBLER ON STGR 27 BETWEEN FS 295.00 - 310.00     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACEDWITH NEW ANTENNA MOUNT DOUBLER AT STR 27 BETWEEN FS295.00-310.00 REF CRJ 900 SRM 51-42-06-001-001-A01 DRAWING SH670-32364 REV A. LEAK CHECK GOOD. / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
